# SDR FDEA201311192828

- Difficulty date: November 19, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N579FE
- Make and model: Doug MD-11F
- Aircraft serial: 48470
- Aircraft time: 67,246 hours, 14,725 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 892001
- Condition: Failed
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON CONFIGURATION AT 15 DEG FLAPS, LEVEL 2 SLAT DISAGREE ILLUMINATED, GO AROUND.  RAN CHECKLIST ON EXTENDED DOWNWIND.  DURING GO AROUND THERE WAS SOME FEEL THAT CONFIGURATION WAS OFF.  LANDED SLAT STOW FLAPS 28 DEGREES AT 185KTS & MAX BRAKES.    RAN SLATS VERIFIED SLAT DISAGREE.  BRAKE & TIRE TEMPS ALL RETURNED TO NORMAL.  IAW FIM 31-71-07-00 FIG 107 PERFORMED SYS TEST OF PSEU, FAILED STEP 7 WITH THE TARGET 02 SHOWING SENSOR FAILED.  SWAPPED  PSEU VERIFIED SAME FAULT & REINSTALLED ORIGINAL PSEU IAW MM 31-71-01-2.  R & R LT NR SLAT POSITION SENSOR 02B IAW MD 11 MM 27-84-03-4, ALL OPERATIONS CHECKED NORMAL IAW MM 27-84-00-5.
